# SDR P5CA9500524

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 69B1230009
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORWARD SKIRT MOUTNING BRACKET NR 4 PYLON.  REPLACED FITTING PER BOEING SRM 51-30-02.
